# SDR SIMA1983

- Difficulty date: July 16, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N394AE
- Make and model: Saab 340B
- Aircraft serial: 340B394
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 387
- Condition: Burned Out
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3302 - CENTRAL WARNING PANEL EMERGENCY LIGHTS UNARMED DOES NOT ILLUMINATE WITH THE SWITCH IN THE OFF POSITION.  REMOVED AND REPLACED BULBS IAW SAAB MM 31-50-10.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
